I can't speak to the other symptoms however I can say that one side effect of Neurontin is a sensation that your throat is closing.
I have had the side effect for many years but it is controllable so I have chose to not change medications,,don't know if that helps I don't have any of the other symptoms you mentioned.
As for Pre TN,,in the end it's still TN and will be treated the same way as confirmed by the meds they have you on. Hope your symptoms do not progress any further. Have they considered Lyrica for the neuropathy?? it was originally created for diabetic patients who were having severe nerve pain in their legs and is similar in composition to Neurontin,,perhaps that might help more. Although not common they can be taken together,, I have been on both for about 6 years and have very good results,,, it's just something to consider talking to your MD about.. wish I had more info to give you